# SDR MALA975899

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control
- Part number: 39647
- Condition: Failed
- Location: Rt Anti-Skid
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, AFTER EXTENDING GEAR THE ANTI SKID CAUTION LIGHT ILLUMINATED.  AIRCRAFT WAS DIVERTED BACK TO DTW.  MAINTENANCE REPLACED THE ANTI-SKID CONTROL VALVE, OPS AND LEAK CHECK GOOD.
